Two weeks ago, I phoned in an order of two of my more expensive drugs that I have to take just in order to stay alive--literally. At the time, I still had enough medicine for 4-5 more days. Given the fact that the supplier is usually excellent about getting the refills sent right out to me, I had no fear that I would run out of these before the new bottles arrived. I am going to spare you the details as to how many times I called the company in the Northeastern United States to try to find out why my meds were not here. By this time, it had been a week since I called in the order and still no meds were delivered to me. Each time I called, I was given some kind of idiotic excuse for why they had yet to be shipped. By last Friday when I called, I was, shall we say, not quite as friendly as I usually would have been when I called someone. FINALLY, the representative at the other end of the line told me that SHAZAM!!! My order had now been found and the drugs would be going out in overnight delivery. Great!!!
By this time, I was feeling worse and worse. Whether you are going through a withdrawel of various longtime prescription or illegal drugs, detox is a bad thing. Though I was thrilled to hear that my medicine would be here the next day, my joy was short-lived. The rep told me that since this was Friday, they would package the bottles for overnight delivery BUT since Fed EX nor UPS could guarantee that they would get my medicine to me on Saturday or Sunday, the package would remain right where it was until Monday morning. Oh, boy! This was NOT what I wanted to hear.
I called the office one more time yesterday and was assured that the package had been picked up and was now en route to our mail box in front of our home. Great news!!!
UPS just delivered them to me!!! I am happy to say that I just took one of the pills from this order. It will not fix me immediately, of course, but it will help to shave off some of the negative effects that I have been having now for almost a full week. Tonight, I will take THREE more tablets. After that, I will be able to SLEEP once again!!! You just don't know how good that will feel!
My detox has included a sort of "vibration" that I can feel from the center of my body on out. It runs from the bottom of my feet to the top of my head. I have been plagued with on-again, off-again tingling and numbing in my hands and feet. My nerves are fairly well shot now, too. For the past 4 nights, I have only gotten a very minute amount of rest. I mainly just tossed and turned, sat up, stood up, lied back down and then the process started all over again. Lest I not forget the panicy tremors that shot through my body. The shakiness was hard to handle also. Last night was the worst yet. I was up and down all night long. I walked from one end of the house to the other--in the dark so that I did not disturn anyone else. For awhile, the herd, followed me back and forth but eventually, they wore out and just laid down and watched me "exercise". LOL!!! At a couple of points during the night, I actually considered going for a walk but then I remembered that I was afraid of the dark. LOL!!! Around 3:00 a.m., I returned to bed determined to get at least a few winks of sleep. This time, sleep did return to my body. At about 5:30 a.m., I had an absolutely H-O-R-R-I-B-L-E seizure. Without a doubt, it was one of the, if not THE, worst seizure I have ever had in 30 years!!! I remember being absolutely terrified with a capital "T". To make it even worse, Stan was already at work and the girls were asleep. I felt completely alone. The night sweats that I had been having for a few days and nights returned again. A bad headache topped everything off. This morning, another side effect presented its ugly head--the return of this nauseating "zig zag" that borders my vision non-stop. The pattern constantly moves in my head.
You're probably wondering what in the world this drug is. Right? It is a very potent drug that I require for seizure control and mood stability.
The other drug that I was doing without was my blood pressure drug. In my case, I have never had any problem with high blood pressure. Instead, I need it to slow down my blood as it moves through my blood veins. Why? Because two of my rare conditions make my blood veins get smaller and smaller. Another condition is that my blood cells are so large that they can be seen with the naked eye. When these gigantic cells are moving through veins that are too narrow already, my aneurisyms are produced. I've already had one in my heart. Today, I have a mechanical heart valve because of it. I have my seizures because the conditions actually affected my brain before they did my heart.
Anyway, my blood pressure was checked on Sunday and it was great. I doubt that too much vein damage was done while I was off of this medicine for just that week or so.
So, anyway, my medications are now here and I should return to as much normalcy as I usually attain. LOL!!! More good news is that the drug company finally took responsibility for this major flub and decided to send them to me at high priority and absorbed the costs themselves.
Though I hate the detox symptoms that I have been living with for several days now, I am also very appreciative of the fact that we have super-intelligent scientests out there who do a lot of research on people like me who have abnormalities of some kind or another and from that, develop drugs that can either cure the ailments or provide some much-needed relief for our symptoms. I am also VERY thankful for our medical doctors who study for years and years so that they can figure out what is wrong with us and know what drugs they need to give to us. Until we go through these not-so-fun days, we take our good health and medical providors for granted far too often...